PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 285-306
Tytuł artykułu

Propriétés topologiques et combinatoires des échelles de numération

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
Topological and combinatorial properties of dynamical systems called odometers and arising from number systems are investigated. First, a topological classification is obtained. Then a rooted tree describing the carries in the addition of 1 is introduced and extensively studied. It yields a description of points of discontinuity and a notion of low scale, which is helpful in producing examples of what the dynamics of an odometer can look like. Density of the orbits is also discussed.
Rocznik
Tom
Numer
2
Strony
285-306
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-02
poprawiono
1999-12-03
Twórcy
autor
  • 20, rue Fourcroy, F-75017 Paris
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
  • Université de Provence, Centre de Mathématiques et Informatique, 39, rue Joliot-Curie, F-13453 Marseille Cedex 13
Bibliografia
  • [Ba] G. Barat, Échelles de numération et fonctions arithmétiques associées, Thèse de doctorat, Université de Provence, Marseille, 1995.
  • [BaDoLi] G. Barat, T. Downarowicz et P. Liardet, Dynamiques associées à une échelle de numération, preprint.
  • [BeSh] R. Belleman and H. N. Shapiro, On a problem in additive number theory, Ann. of Math. 49 (1948), 333-340.
  • [Be] J. Bésineau, Indépendance statistique d'ensembles liés à la fonction 'somme des chiffres', Acta Arith. 20 (1972), 401-416.
  • [Br] Bratteli O. Bratteli, Inductive limits of finite dimensional C*-algebras, Trans. Amer. Math. Soc. 171 (1972), 195-234.
  • [BrKrStP] H. Bruin, G. Keller and M. St. Pierre, Adding machines and wild attractors, Ergodic Theory Dynam. Systems 17 (1997), 1267-1287.
  • [Co1] J. Coquet, Contribution à l'étude harmonique de suites arithmétiques, Thèse d'État, Univ. Paris-Sud, Orsay, 1978.
  • [Do] M. Doudekova, Contribution à l'étude dynamique de translations par intervalles, Thèse de l'Université de Provence, Marseille, 1999.
  • [DrGa] M. Drmota and J. Gajdosik, The distribution of the sum-of-digits function, J. Théor. Nombres Bordeaux 10 (1998), 17-32.
  • [Fra]Fraenkel A. S. Fraenkel, Systems of numeration, Amer. Math. Monthly 92 (1985), 105-114.
  • [Fro] C. Frougny, On the sequentiality of the successor function, Inform. and Comput. 139 (1997), 17-37.
  • [GrLiTi] P. J. Grabner, P. Liardet and R. F. Tichy, Odometers and systems of numeration, Acta Arith. 70 (1995), 103-123.
  • [HePuSk] R. H. Herman, I. F. Putman and C. F. Skau, Ordered Bratteli diagrams dimension groups and topological dynamics, Internat. J. Math. 3 (1992), 827-864.
  • [Li1] P. Liardet, Propriétés harmoniques de la numération suivant Jean Coquet, Publ. Math. d'Orsay, no. 88-02, Colloque de Théorie des Nombres 'Jean Coquet', 1988, 1-35.
  • [Li2] P. Liardet, Some group extensions over generalized odometers, International Conference on Ergodic Theory, Szklarska Poręba, June 19-25, 1989 (non publié).
  • [Li3] P. Liardet, Some ergodic transformations arising from numerations in number fields, Ergodic Theory and Dynamical Systems, Conference held in Szklarska Poręba, September 7-13, 1997 (non publié).
  • [Ma] J.-L. Mauclaire, An almost-sure estimate for the mean of generalized Q-multiplicative functions of modulus 1, J. Théor. Nombres Bordeaux, 1999, à paraître.
  • [Os] A. Ostrowski, Bemerkungen zur Theorie des diophantischen Approximationen I, II, Abh. Math. Sem. Hamburg 1 (1922), 77-98, 250-251.
  • [Pa] W. Parry, On the β-expansions of the real numbers, Acta Math. Acad. Sci. Hungar. 11 (1960), 401-416.
  • [SiVe] N. A. Sidorov and A. M. Vershik, Arithmetic expansions associated with a rotation on the circle and with continued fractions, St Petersburg Math. J. 5 (1994), 1121-1136.
  • [Ve] A. M. Vershik, Uniform algebraic approximation of shift and multiplication operators, Dokl. Akad. Nauk SSSR 259 (1981), 526-529 (in Russian); English transl.: Soviet Math. Dokl. 24 (1981), 97-100.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p285bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.